# SDR RAIA971008

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 1B3501B13
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7504 - STL - MAIN INVERTER FAILED IN FLIGHT.  MAINTENANCE REPLACED MAIN INVERTER.  (M)
